Nurofen 24 Caplets
Targeted Pain Relief
Offers relief from the symptoms of colds, feverishness and aches & pains.
Do not take if you have or previously have had a stomach ulcer, perforation or bleeding, you are allergic to any other pain killers including ibuprofen, are taking other NSAID pain killers.
Speak to your local pharmacist or doctor before taking if you have diabetes, high cholesterol/blood pressure, have had a stroke or liver/kidney/bowel problems, or if you are pregnant or a smoker.
For oral administration and short term use.
Do not give to those under twelve years of age. Those older than twelve should take one or two caplets with water not more than three times a day.
Do not take more than six tablets every twenty-four hours and leave at least four hours between doses.
If symptoms continue, worsen or new symptoms appear, contact your doctor.
Do not exceed the stated dose. Read the enclosed leaflet carefully before use.
Each caplet contains 200mg of Ibuprofen and approximately 122.7mg of Sodium. Also contains sucrose. See internal leaflet for full list.
|This product has no reviews yet.|